# SDR A6WA201310064259

- Difficulty date: October 6, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 23,314 hours, 22,584 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD OTBD BATT RIB IS CRACKED. PERFORM REPAIR IAW REO 601R-57-51-046.
